The authors are grateful for the insightful comments of the anonymous referees who have helped to improve the paper.
STOCHASTIC VOLATILITY MODELS AND THE PRICING OF VIX OPTIONS
Article first published online: 9 FEB 2012
© 2012 Wiley Periodicals, Inc.
Volume 23, Issue 3, pages 439–458, July 2013
How to Cite
Goard, J. and Mazur, M. (2013), STOCHASTIC VOLATILITY MODELS AND THE PRICING OF VIX OPTIONS. Mathematical Finance, 23: 439–458. doi: 10.1111/j.1467-9965.2011.00506.x
- Issue published online: 8 JUN 2013
- Article first published online: 9 FEB 2012
- Manuscript received May 2010; final version received May 2011.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!